# SDR CA090714003

- Difficulty date: July 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,532 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2430 · DC Generating System
- Part: Mount Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSP OF THE ACFT REVEALED THAT ALTERNATOR MOUNTING BRACKET WAS CRACKED AT THE UPPER BEND CLOSE TO THE MOUNTING HOLE.  BRACKET WAS SEPARATED INTO 2 PIECES RESULTING FROM THE CRACK.  ALTERNATOR OPERATION AND SECURITY WAS NOT AFFECTED.
